Question

I have been taking spironolactone for nearly 6 months now, at first i didnt

think it was going to work as i was still experincing hard cysts on my

forehead.

But then they started to go down, i never had really oily skin but since

coming off the pill i started to experience these hard lumps on my head that if

you squeezed NEVER popped but got BIGGER and hurt like hell.

But thats when i read about spiro cyclone my doctor wasnt keen on putting

me on it and said you may get hair loss and other side effects due to

decrease in pottasium levels.

Well all has been really good however, I have noticed my hair is thinning and

havent got as much hair around my hair line.

I have looked everywher online ot see if anyone else has experienced this

probelm but none has and if anything i have found alot of people recommend

it for HELPING HAIR LOSS.

But why is mine then falling out?? I hope someone can help me.

Answer

spironlactone is considered anti androgen drugs used in acne for old women

over 40 and late onset acne appear after 25 . it has good effect as it causes

sreducing in sebum production.

as spironolactone be anti androgen drug it make the opposite of most

androgen make . androgen has one effect related to your question is hair

growth so some doctors give advise using spironolactone to get rid of facial

hair in women and if your androgen level not normal or have the same

average as most women sometimes it makes much hair loss

may be of some causes

-your androgen level not normal

- your dose is not fits you or large

-may be psycological

-may be from long time as most used for 3 mnoths to get result and so on

so recommen to check your dermatologist to examine you to see if there is

another problems for hair loss

/div rel=